# SDR ASOA2013122409689

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 22,802 hours, 21,329 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT CHEVRON MARKERS ROW 8 THRU 14 INCORRECTLY PLACED.  REPLACED CHEVRON MARKERS AT ROW 8 TO 14 IAW AMM 33-51-01.
